# SDR UIEA2021062201402

- Difficulty date: June 21, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,847 hours, 18,439 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 801C
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE L START VALVE CUTOUT( REMOVED AND REPLACED ENGINE #1 START VALVE IAW B767 AMM 80-11-02. OPS CHECK NORMAL AT THIS TIME. NO MESSAGES PRESENT AT THIS TIME.  )
